# SDR WX0A2014100972192

- Difficulty date: October 7, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N216NV
- Make and model: Airbus A320-214
- Aircraft serial: 1318
- Aircraft time: 31,590 hours, 22,419 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Part number: C12848CA01
- Part serial: C12848009248
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHEN 119.4 WAS SELECTED IN THE NR 1 RMP THE FREQUENCY WOULD CHANGE UNCOMMANDED TO RANDOM FREQUENCIES.  IT DID THIS ON VHF 1 & 2 ON RMP NR 1 & 2.  COMPLIED WITH WORK ORDER 236185, REPLACED NR 1 & NR 1 RMP, BITE TESTED GOOD IAW MM 23-13-13 & 23-13-00.
